메뉴 건너뛰기




Volumn 73-74, Issue , 1997, Pages 419-432

A simple power-law approximation for the solvation time correlation function

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0001416146     PISSN: 01677322     EISSN: None     Source Type: Journal    
DOI: 10.1016/s0167-7322(97)00085-8     Document Type: Article
Times cited : (8)

References (21)
  • 15
    • 0001117903 scopus 로고    scopus 로고
    • For recent references along these lines see: (a) R. Biswas and B. Bagchi, J. Phys. Chem. 100, (1996) 1238; and
    • (1996) J. Phys. Chem. , vol.100 , pp. 1238
    • Biswas, R.1    Bagchi, B.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.